# SDR AALA201907129010

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 56,957 hours, 16,199 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 44111204
- Part serial: 1200
- Condition: Sticking
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAKEOFF, A/T FAILED TO FULLY ADVANCE THRUST OF LT ENGINE 1/2 KNOB WIDTH STAGGER. MAINTENANCE REMOVED AND REPLACED UPPER CONTROL GEARBOX IAW AMM 76-11-12. ALL RIGS AND OPS CHECKS GOOD.
